VOL. 1 · NO. 2 | 2010
Front Matter
Ann. Funct. Anal. 1 (2), (2010) Open Access
No abstract available
Attila Gilányi, Kaori Nagatou, Peter Volkmann
Ann. Funct. Anal. 1 (2), 1-6, (2010) DOI: 10.15352/afa/1399900582 Open Access
KEYWORDS: Stability of functional equations, ‎square-symmetric groupoids, 39B82, 39B52‎, ‎46E99
H‎. ‎Kamowitz, ‎R‎. ‎K‎. ‎Singh, D‎. ‎Wortman
Ann. Funct. Anal. 1 (2), 7-11, (2010) DOI: 10.15352/afa/1399900583 Open Access
KEYWORDS: Substitution operators, ‎weighted spaces of continuous functions, ‎system of weights, 47B33, 46J99‎, 47B38
Lanzhe Liu, Zhiwei Wang
Ann. Funct. Anal. 1 (2), 12-27, (2010) DOI: 10.15352/afa/1399900584 Open Access
KEYWORDS: Multilinear commutator, ‎pseudo-differential operator, ‎Lipschitz space, ‎Lebesgue spaces, ‎Triebel--Lizorkin space, 42B20, 42B25
Masatoshi Fujii
Ann. Funct. Anal. 1 (2), 24-45, (2010) DOI: 10.15352/afa/1399900585 Open Access
KEYWORDS: L\"owner-Heinz inequality, ‎Furuta inequality, ‎Ando--Hiai inequality, ‎Grand Furuta inequality, ‎chaotic order and operator geometric mean, 47A63, 47A64
Bessem Samet, Calogero Vetro
Ann. Funct. Anal. 1 (2), 46-56, (2010) DOI: 10.15352/afa/1399900586 Open Access
KEYWORDS: Coupled fixed point, ‎$F$-invariant set, ‎fixed point of $N$-order, ‎partially ordered set, ‎cone metric space, 54H25, 47H10, 34B15
László Vajday
Ann. Funct. Anal. 1 (2), 57-63, (2010) DOI: 10.15352/afa/1399900587 Open Access
KEYWORDS: Hypergroups‎, ‎exponential monomials, ‎moment functions, 46A99, 44B20‎, ‎46G12
M‎. ‎Eshaghi Gordji, M‎. ‎Ramezani
Ann. Funct. Anal. 1 (2), 64-67, (2010) DOI: 10.15352/afa/1399900588 Open Access
KEYWORDS: quadratic function, almost additive function, Erdös problem, 39B72, 39B70
Pasc Găvruţă, ‎Soon-Mo Jung, Yongjin Li
Ann. Funct. Anal. 1 (2), 68-74, (2010) DOI: 10.15352/afa/1399900589 Open Access
KEYWORDS: Lagrange's mean value point, ‎Flett's mean value point, ‎Hyers--Ulam stability, ‎Hyers--Ulam--Rassias stability, 39B82, 26A24, ‎28A15
Raphaël Gervais Lavoie, ‎Louis Marchildon, Dominic Rochon
Ann. Funct. Anal. 1 (2), 75-91, (2010) DOI: 10.15352/afa/1399900590 Open Access
KEYWORDS: Bicomplex numbers, ‎bicomplex quantum mechanics, ‎Hilbert spaces, Banach algebras, ‎bicomplex linear algebra, 16D10, 30G35‎, 46C05, 46C50
Carsten Michels
Ann. Funct. Anal. 1 (2), 92-102, (2010) DOI: 10.15352/afa/1399900591 Open Access
KEYWORDS: Complex interpolation of Banach spaces, ‎injective tensor products, ‎approximation numbers, ‎quasi-Banach operator ideals, 46B70, 46M35, 47B06, 47B10
Shirin Hejazian, ‎Hussein Mahdavian Rad, Madjid Mirzavaziri
Ann. Funct. Anal. 1 (2), 103-111, (2010) DOI: 10.15352/afa/1399900592 Open Access
KEYWORDS: derivation‎, ‎$(\delta‎, ‎\varepsilon)$-double derivation, ‎automatic continuity, 47B47, 46H40
Francisco J‎. ‎Mendoza Torres
Ann. Funct. Anal. 1 (2), 112-120, (2010) DOI: 10.15352/afa/1399900593 Open Access
KEYWORDS: Fourier transform, ‎Henstock--Kurzweil integral, ‎Dirichlet-Jordan‎ ‎theorem, 42A38, 26A39
Yekini Shehu
Ann. Funct. Anal. 1 (2), 121-132, (2010) DOI: 10.15352/afa/1399900594 Open Access
KEYWORDS: relatively quasi nonexpansive mapping, ‎equilibrium problems, ‎hybrid method, ‎Banach spaces, 47H09, 47H10, 47J20
Alireza Kamel Mirmostafaee
Ann. Funct. Anal. 1 (2), 133-138, (2010) DOI: 10.15352/afa/1399900595 Open Access
KEYWORDS: Namioka property, ‎quasi-continuous mapping, ‎oscillation‎, ‎topological games, 54C05, 54C35‎, ‎46E15
Back to Top